Zéros d’applications holomorphes de$C$^{$n$}dans$C$^{$n$}

Myriam Ounaies Institut de Recherche Mathématique Avancée, Université Louis Pasteur

TBD mathscidoc:1701.332968

Arkiv for Matematik, 39, (2), 375-381, 1999.10
It is known that, unlike the one dimensional case it is not possible to find an upper bound for the zeros of an entire map from$C$^{$n$}to$C$^{$n$},$n$≥2, in terms of the growth of the map. However, if we only consider the “non-degenerate” zeros, that is, the zeros where the jacobian is not “too small”, it becomes possible. We give a new proof of this fact.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 708 downloads ] [ 0 comments ]
  title={Zéros d’applications holomorphes de$C$^{$n$}dans$C$^{$n$}},
  author={Myriam Ounaies},
  booktitle={Arkiv for Matematik},
Myriam Ounaies. Zéros d’applications holomorphes de$C$^{$n$}dans$C$^{$n$}. 1999. Vol. 39. In Arkiv for Matematik. pp.375-381. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602918270777.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved